# SDR ASOA2013060603761

- Difficulty date: April 10, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 22,084 hours, 15,353 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Adc
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL370,  RECIEVED INTERMITTENT STALL FAILED CAUTION, COMPLIED WITH QRH.  FEW MINUTES LATER, F/O OBSERVED DECREASING AIRSPEED INDICATED ONLY ON PFD 2.   EFIS COMPUTER MONITOR CAUTION DISPLAYED, WITH IAS AMBER CAUTION ANNOUNCAITION POSTED ON BOTH PFD1 AND PFD2.  COMPLIED WITH QRH FOR EFIS COMPUTER MONITOR AND SELECTED ADC 1 ON SOURCE SELECTOR PANEL.  IN DECENT OUT OF RVSM CAPTAINS INDICATED AIRSPEED STARTED TO DECREASE RELATIVE TO STANDBY INDICATOR. DESCENDING WITH NOSE DOWN PITCH ATTITUDE AND FULL POWER SELECTED, STANDBY INDICATOR WAS INDICATING DECREASING AIRSPEED.  DURING THIS TIME, FIRST THE LOW SPEED TAPE THEN THE HIGH SPEED TAPE CAME TOGETHER, WITH STICK SHAKER ACTIVATED. DESCENDING THROUGH LOW 200'S OF ALTITUDE THE RED FLAGS FOR IAS,  ALT AND VS CLEARED AND USABLE ADC DATA RETURNED TO JUST STANDBY INDICATOR, THEN PFD 1 AND FINALLY PFD 2  R & R STBY ISI IAW AMM 34-12-01 AND AIPC 34-12-01, ITEM 10.  R & R NR 1ADC AND NR 2ADC IAW AMM 34-13-01 AND AIPC 34-13-01, ITEM 5.
